# SDR SWAA2022053100803

- Difficulty date: April 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT CARGO COMPARTMENT FLOOR @ STA 727 - STA727D STR 25R WL 160 Z CHANNEL HAS CORROSION IN SEVERAL AREAS. (18-043). REMOVED CORROSION AT R/H AFT CARGO COMPARTMENT FLOOR STA 727-STA 727D STR 25R WL160 Z CHANNEL AS PER REF B737 SRM 51-10-02-0G-0 FOUND EXFOLIATE CORROSION AS PER REF B737 SRM 53-00-53)1A-2;R/H AFT CARGO COMPARTMENT FLOOR STA 727-STA 727D STR 25R WL160 Z CHANNEL AS PER REF B737 SRM 51-10-02-0G-0 FOUND EXFOLIATE CORROSION OUT OF LIMITS; AS PER REF B737 SRM 53-00-53)1A-2
